# SDR 2004F00025

- Difficulty date: November 13, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: EITAB
- Make and model: Airbus A320-233
- Aircraft serial: 1624
- Engine: Iae V2527EA5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

HAV - FLT 130 - DURING TAKEOFF FLIGHT CU130, HAV-MEX, AN ENGINE STALL OCCURRED ON ENGINE NR 2.  TAKEOFF PROCEDURE WAS ABORTED, AIRCRAFT RETURNED TO GATE.  AT THE PRESENT AIRCRAFT REMAINS ON GROUND FOR MAINTENANCE.  (M)
